Research Repository

Browse by Author: Alomari, MW

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Alomari, MW (2018) A Three--Point Quadrature Rule for the Riemann--Stieltjes Integral. Southeast Asian Bulletin of Mathematics, 42 (1). 1 - 14. ISSN 0129-2021

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Alomari, MW (2014) New Grüss type inequalities for Riemann-Stieltjes integral with monotonic integrators and applications. Annals of Functional Analysis, 5 (1). 77 - 93. ISSN 2008-8752

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Alomari, MW (2014) Various Error Estimations for Several Newton–Cotes Quadrature Formulae in Terms of at Most First Derivative and Applications in Numerical Integration. Jordan Journal of Mathematics and Statistics, 7 (2). 89 - 108. ISSN 2075-7905